# SDR IPXA2025032794505

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 38,562 hours, 25,946 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** **DIVERSION**RIGHT BLEED AIR OSCILLATING RAPIDLY AT FL 390. THIS WAS CAUSING ENG TO SURGE FROM 1.17 TO 1.34 EPR ALONG WITH A YAWING MOTION TO AIRCRAFT. AFTER BLEED VALVE SHUT OFF, ENG BEHAVED NORMALLY.
